# SDR SWAA2015031337398

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 10,586 hours, 4,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D17101100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN LOOSE INOPERATIVE.  R & R POWER SUPPLY IAW MM.
